Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 94, NWS Tulsa, OK

April 21, 2011Adair County, Cherokee County, Sequoyah County, Oklahoma

NWS Tulsa, OK issued this severe thunderstorm warning at Apr 21, 2011, 12:28 PM CDT for Adair County, Cherokee County, Sequoyah County, Oklahoma. It was in force for 47 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 21, 2011, 12:28 PM CDT (17:28 UTC)
Expired
Apr 21, 2011, 1:15 PM CDT
In force
47 min
Issued by
NWS Tulsa, OK
Area
Storm-based polygon

Counties Adair County, OK, Cherokee County, OK, Sequoyah County, OK

The radar

The Western Arkansas radar (KSRX), 56 km from the middle of the area, began a volume at 17:30 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 21, 12:41 PM CDTHAIL 1Bunch, OK

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 13 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Springfield, MO (KSGF), launched 12:00Z, 5.5 hours before the alert went out and 154 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 12:00Z on 2011-04-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 12:00Z on 2011-04-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 68 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1583 m above ground
0-6 km bulk shear
60 kt
0-1 km storm-relative helicity
68 m²/s²
0-3 km storm-relative helicity
289 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

373 
WUUS54 KTSA 211728
SVRTSA
OKC001-021-135-211815-
/O.NEW.KTSA.SV.W.0094.110421T1728Z-110421T1815Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
1228 PM CDT THU APR 21 2011

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN CHEROKEE COUNTY IN EAST CENTRAL OKLAHOMA
  NORTHERN SEQUOYAH COUNTY IN EAST CENTRAL OKLAHOMA
  SOUTHERN ADAIR COUNTY IN NORTHEAST OKLAHOMA

* UNTIL 115 PM CDT

* AT 1226 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR MARBLE
  CITY...MOVING NORTHEAST AT 35 MPH.

  STORM HAZARDS INCLUDE...
  QUARTER SIZE HAIL...

* SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
  BRUSHY...BUNCH AND STILWELL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PEOPLE OUTSIDE SHOULD MOVE TO A SAFE SHELTER...PREFERABLY INSIDE A
STRONG BUILDING. STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

&&

LAT...LON 3590 9457 3562 9453 3551 9485 3564 9494
TIME...MOT...LOC 1728Z 233DEG 31KT 3560 9484

$$
2 follow-up statements
563 
WWUS54 KTSA 211740
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1240 PM CDT THU APR 21 2011

OKC021-135-211750-
/O.CAN.KTSA.SV.W.0094.000000T0000Z-110421T1815Z/
CHEROKEE OK-SEQUOYAH OK-
1240 PM CDT THU APR 21 2011

...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN SEQUOYAH AND
SOUTHEASTERN CHEROKEE COUNTIES IS CANCELLED...

LAT...LON 3565 9469 3564 9470 3564 9480 3571 9481
      3573 9480 3590 9457 3565 9454
TIME...MOT...LOC 1740Z 233DEG 31KT 3567 9476

$$

OKC001-211815-
/O.CON.KTSA.SV.W.0094.000000T0000Z-110421T1815Z/
ADAIR OK-
1240 PM CDT THU APR 21 2011

...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 115 PM CDT FOR
SOUTHERN ADAIR COUNTY...

AT 1239 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR BUNCH...
MOVING NORTHEAST AT 35 MPH.

STORM HAZARDS INCLUDE...
QUARTER SIZE HAIL...

SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...STILWELL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PEOPLE OUTSIDE SHOULD MOVE TO A SAFE SHELTER...PREFERABLY INSIDE A
STRONG BUILDING. STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

&&

LAT...LON 3565 9469 3564 9470 3564 9480 3571 9481
      3573 9480 3590 9457 3565 9454
TIME...MOT...LOC 1740Z 233DEG 31KT 3567 9476

$$
825 
WWUS54 KTSA 211753
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1253 PM CDT THU APR 21 2011

OKC001-211815-
/O.CON.KTSA.SV.W.0094.000000T0000Z-110421T1815Z/
ADAIR OK-
1253 PM CDT THU APR 21 2011

...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 115 PM CDT FOR
SOUTHERN ADAIR COUNTY...

AT 1252 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 6 MILES SOUTHWEST
OF STILWELL...MOVING NORTHEAST AT 35 MPH.

STORM HAZARDS INCLUDE...
QUARTER SIZE HAIL...

SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...STILWELL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PEOPLE OUTSIDE SHOULD MOVE TO A SAFE SHELTER...PREFERABLY INSIDE A
STRONG BUILDING. STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

&&

LAT...LON 3570 9455 3568 9467 3572 9473 3577 9474
      3590 9457
TIME...MOT...LOC 1753Z 232DEG 29KT 3574 9467

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 21, 11:08 AM CDT, 1 hour 20 minutes earlier.

Area forecast discussion, Apr 21, 11:08 AM CDT, 1 hour 20 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
1108 AM CDT THU APR 21 2011

.DISCUSSION...
MOIST LIFT OVER FRONTAL BOUNDARY GENERATING
INCREASING SHRA/TSRA COVERAGE SOUTH OF I-40.
ACTION MOVING NORTHEAST AS PWA VALUES CLIMB
NEAR 1.5 INCHES.  ELEVATED STORMS MAY YIELD
LARGE HAIL DURING  AFTERNOON  EARLY EVENING.
AFTERNOON TEMPS  LIMITED BY CLOUD COVER AND
EASTERLY WIND COMPONENT. NOT MUCH CHANGE.
GW

&&

.PREV DISCUSSION... /ISSUED 643 AM CDT THU APR 21 2011/

DISCUSSION...

THE 12Z AVIATION DISCUSSION IS INCLUDED BELOW.

AVIATION...
CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM.
WARM MOIST AIR WILL CONTINUE TO RIDE UP AND OVER A STALLED FRONT
OVER TX TO PRODUCE SCT TSRA AND LOW CIGS THRU THE FORECAST PERIOD.
MODELS ARE SUGGESTING THAT BETTER CHCS FOR TSRA WILL BE AFT 18Z
BUT DUE TO SCT COVERAGE...WILL STAY CONSERVATIVE WITH VCTS
MENTION. MVFR CIGS ARE RAPIDLY SPREADING NORTH THIS MORNING AND
WILL COVER ALL SITES BY 14Z. AS THE WARM FRONT SLOWLY LIFTS NORTH
TONIGHT...CIGS WILL LOWER INTO THE IFR RANGE FOR THE NE OK/NW AR
TAF SITES. MODELS SUGGEST THAT THE BEST CHC FOR TSRA WILL BE AFT
00Z AS THE BOUNDARY LIFTS NORTH AND WARM ADVECTION INCREASES. FOR
THIS PERIOD...I WENT WITH PREVAILING OR TEMPO TSRA.

LACY

PREV DISCUSSION... /ISSUED 407 AM CDT THU APR 21 2011/

DISCUSSION...
AN EXTENDED PERIOD OF ACTIVE WEATHER IS EXPECTED INTO EARLY NEXT
WEEK WITH THE POTENTIAL FOR HEAVY RAIN AN SEVERE WEATHER EPISODES.

THIS MORNING A FRONTAL BOUNDARY WAS ACROSS TEXAS AND NORTHERN
LOUISIANA. AT 850 MB THE FRONT WAS ACROSS SOUTHERN OKLAHOMA AND
SOUTHERN ARKANSAS. SCATTERED SHOWERS AND STORMS WERE OCCURRING NEAR
WHERE THE FRONT WAS LOCATED AT 850 MB. THE CURRENT ACTIVITY IS
SHIFTING EAST OUT OF THE FORECAST AREA...BUT SCATTERED SHOWERS AND
THUNDERSTORMS WILL REDEVELOP TODAY AS THE FRONTAL SYSTEM BEGINS TO
SHIFT NORTH. THE FRONT AT 850 MB WILL MOVES ACROSS THE AREA...
WHILE AT THE SURFACE THE FRONT IS NOT EXPECTED TO REACH HUGO BEFORE 00Z.
IT IS DIFFICULT TO GAGE THE COVERAGE TODAY AS THE FRONTAL SURFACE
BECOMES MORE SHALLOW...BUT AT LEAST SCATTERED COVERAGE IS
EXPECTED. IF THE COVERAGE BECOMES MORE EXPANSIVE THAN FORECAST...
THEN HIGH TEMPERATURES WILL LIKELY NEED TO BE LOWERED A FEW DEGREES.
LAPSE RATES WILL SUPPORT THE RISK OF A SEVERE STORM OR TODAY AND TONIGHT WITH
HAIL BEING THE PRIMARY THREAT.

THE SURFACE WARM FRONT WILL CROSS MOST OF THE FORECAST AREA
TONIGHT WITH A CHANCE OF SHOWERS AND STORMS. TEMPERATURES WILL
RISE AT MOST LOCATIONS TONIGHT AS THE FRONT PASSES.

ON FRIDAY...THE A COLD WILL PUSH SOUTHEAST INTO THE AREA.
THUNDERSTORMS WILL DEVELOP ON THE FRONT IN THE LATE AFTERNOON
ACROSS EASTERN OKLAHOMA AND ADVANCE EAST-SOUTHEAST. THE FRONT
WILL SLOW AND STILL BE OVER SOUTHEAST OKLAHOMA AND PERHAPS WEST-
CENTRAL ARKANSAS ON SATURDAY...WITH SHOWERS AND THUNDERSTORMS
CONTINUING NEAR THE FRONT. THIS FRONT WILL FINALLY CLEAR THE AREA
LATE SATURDAY...BUT ONLY TO RETURN NORTH ON SUNDAY. WHAT APPEARS
TO BE A FAIRLY STRONG UPPER SYSTEM WILL APPROACH THE PLAINS ON
LATE SUNDAY AND MONDAY PROVIDING ADDITIONAL LIFT TO PROMOTE
THUNDERSTORM CHANCES. THE PASSAGE OF THIS UPPER SYSTEM WILL LIKELY
BRING AN END TO THE ACTIVE PATTERN IN THIS AREA.

A VERY MOIST ATMOSPHERE IS IN PLACE NOW ACROSS THE SOUTHERN PLAINS
AND THIS WILL SUPPORT THE POTENTIAL FOR HEAVY RAINS DURING THE
TIMES THAT THE FRONT STALLS IN THE AREA. PRECIPITABLE WATER
VALUES ARE CURRENTLY 150 TO 200% OF NORMAL IN PARTS OF
OKALHOMA...ARKANSAS...TEXAS AND LOUISIANA.

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   62  58  81  56 /  60  60  60  60
FSM   61  55  82  67 /  70  60  40  60
MLC   67  62  82  67 /  60  50  50  50
BVO   61  57  72  52 /  60  60  40  50
FYV   61  55  76  59 /  80  60  40  70
BYV   59  52  76  56 /  70  70  40  70
MKO   62  57  79  62 /  70  60  60  70
MIO   64  56  71  52 /  80  70  60  70
F10   64  61  82  60 /  60  50  60  60
HHW   69  62  85  69 /  60  40  20  40

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...NONE.
AR...NONE.
&&

SHORT TERM...21
LONG TERM....12
Hazardous weather outlook, Apr 21, 5:01 AM CDT, 7 hours 27 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
501 AM CDT THU APR 21 2011

ARZ001-002-010-011-019-020-029-OKZ049-053>076-221000-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
501 AM CDT THU APR 21 2011

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...TODAY AND TONIGHT.

SEVERE THUNDERSTORM.
	RISK...ELEVATED.
	AREA...ALONG AND EAST OF A HENRYETTA TO MIAMI LINE.
	ONSET...AFTER 1 PM.

FLASH FLOOD.
	RISK...LIMITED.
	AREA...EAST OF HIGHWAY 59 AND NORTH OF HIGHWAY 412 IN
		NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...AFTER 1 PM.

HEAVY RAIN.
	RISK...LIMITED.
	AREA...EAST OF HIGHWAY 59 AND NORTH OF HIGHWAY 412 IN
		NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...AFTER 1 PM.

SIGNIFICANT WINDS.
	RISK...LIMITED.
	AREA...EAST OF HIGHWAY 69.
	ONSET...AFTER 10 AM.

DISCUSSION...

SCATTERED THUNDERSTORMS ARE EXPECTED TO FORM LATER TODAY ACROSS
THE REGION TO THE NORTH OF A WARM FRONT OVER TEXAS. SOME OF THESE
STORMS COULD PRODUCE SEVERE HAIL OF AROUND HALF DOLLAR SIZE.

RAINFALL AMOUNTS OF A HALF INCH TO AN INCH ARE POSSIBLE OVER
PORTIONS OF NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS. GIVEN THE
RECENT DRY CONDITIONS...THIS WILL LIKELY NOT CREATE ANY FLOODING
CONCERNS.

WINDS MAY OCCASIONALLY GUST TO 25 MPH OVER FAR EASTERN OKLAHOMA
AND NORTHWEST ARKANSAS LATER TODAY.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
ACTIVATION OF THE REGIONAL SPOTTER NETWORK POSSIBLE.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.
FRIDAY...SEVERE THUNDERSTORM POTENTIAL...HIGH WIND POTENTIAL.
SATURDAY...THUNDERSTORM POTENTIAL.
SUNDAY...SEVERE THUNDERSTORM POTENTIAL...HIGH WIND POTENTIAL...HEAVY
	RAIN POTENTIAL.
MONDAY...SEVERE THUNDERSTORM POTENTIAL...HIGH WIND POTENTIAL.
TUESDAY...THUNDERSTORM POTENTIAL.
WEDNESDAY...NO HAZARDS.

EXTENDED DISCUSSION...

AN UPPER LEVEL STORM SYSTEM WILL MOVE ACROSS THE CENTRAL PLAINS ON
FRIDAY. AN ASSOCIATED COLD FRONT AND DRYLINE WILL PROVIDE THE
FOCUS FOR STRONG TO SEVERE THUNDERSTORMS OVER EASTERN OKLAHOMA
FRIDAY AFTERNOON...SPREADING EAST INTO NORTHWEST ARKANSAS FRIDAY
EVENING. VERY LARGE HAIL AND ISOLATED TORNADOES WILL BE POSSIBLE.

STORM CHANCES WILL CONTINUE THROUGH THE WEEKEND ALONG A STALLED
FRONTAL BOUNDARY. THE BEST CHANCE FOR SEVERE OVER THE WEEKEND
APPEARS TO BE LATE SUNDAY AND SUNDAY NIGHT...ALONG AND NORTH OF A WARM
FRONT AND ALONG THE DRYLINE.

A POTENT UPPER LEVEL STORM SYSTEM IS EXPECTED TO MOVE INTO THE
PLAINS ON MONDAY. AMPLE INSTABILITY AND SHEAR WILL BE IN PLACE FOR
A WIDESPREAD ORGANIZED SEVERE WEATHER EVENT ACROSS PORTIONS OF EASTERN
OKLAHOMA AND NORTHWEST ARKANSAS BY MONDAY AFTERNOON. VERY LARGE
HAIL...DAMAGING WINDS...AND ISOLATED TORNADOES WILL BE POSSIBLE.
STAY TUNED TO THE LATEST FORECASTS AS THE DETAILS BECOME MORE
CLEAR. STORMS WILL REMAIN POSSIBLE ON TUESDAY MAINLY FOR WEST
CENTRAL ARKANSAS AND SOUTHEAST OKLAHOMA ALONG A STALLED FRONT.

WINDS WILL BE STRONG ON FRIDAY AS WELL AS SUNDAY AND MONDAY AS
UPPER LEVEL STORMS MOVE INTO THE PLAINS.

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.

In the hours before

Special weather statement, Apr 21, 11:34 AM CDT, 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1134 AM CDT THU APR 21 2011

OKZ076-211700-
LE FLORE OK-
1134 AM CDT THU APR 21 2011

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL NOON CDT
FOR THE FOLLOWING COUNTY...

IN SOUTHEAST OKLAHOMA
     SOUTHEASTERN LE FLORE

AT 1133 AM CDT...A STRONG THUNDERSTORM WAS LOCATED OVER EXTREME
SOUTHEASTERN LE FLORE COUNTY ABOUT 10 MILES EAST OF
OCTAVIA...MOVING NORTHEAST AT 25 MPH.

THIS STORM WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL.

LAT...LON 3464 9462 3474 9445 3462 9445 3451 9445
      3450 9446 3450 9457
TIME...MOT...LOC 1633Z 236DEG 23KT 3458 9451
Special weather statement, Apr 21, 12:23 PM CDT, 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1223 PM CDT THU APR 21 2011

OKZ068-069-072-211800-
ADAIR OK-CHEROKEE OK-SEQUOYAH OK-
1223 PM CDT THU APR 21 2011

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 100 PM CDT
FOR THE FOLLOWING COUNTIES...

IN NORTHEAST OKLAHOMA
     SOUTHWESTERN ADAIR

IN EAST CENTRAL OKLAHOMA
     SOUTHEASTERN CHEROKEE AND NORTHERN SEQUOYAH

AT 1223 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 4 MILES WEST OF
MARBLE CITY...MOVING NORTHEAST AT 35 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...BUNCH...BRUSHY AND MARBLE CITY.

THIS STORM WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL.

LAT...LON 3584 9473 3557 9455 3549 9490 3565 9499
TIME...MOT...LOC 1723Z 233DEG 31KT 3556 9489

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 21, 12:16 AM CDTSpecial Weather StatementTSAPushmataha29 min
Apr 21, 12:17 AM CDTSpecial Weather StatementTSALatimer28 min
Apr 21, 12:25 AM CDTSpecial Weather StatementTSAPushmataha35 min
Apr 21, 12:50 AM CDTSpecial Weather StatementTSAPushmataha25 min
Apr 21, 12:55 AM CDTSpecial Weather StatementTSALeFlore35 min
Apr 21, 12:23 PM CDTSpecial Weather StatementTSASequoyah37 min
Apr 21, 12:47 PM CDTSpecial Weather StatementTSACherokee43 min
Apr 21, 1:06 PM CDTSevere Thunderstorm WarningTSAAdair39 min
Apr 21, 1:14 PM CDTSpecial Weather StatementTSAPushmataha46 min
Apr 21, 1:24 PM CDTSpecial Weather StatementTSALatimer51 min
Apr 21, 1:48 PM CDTSevere Thunderstorm WarningTSAPushmataha42 min
Apr 21, 2:11 PM CDTSevere Thunderstorm WarningTSAPushmataha19 min
Apr 21, 2:23 PM CDTSevere Thunderstorm WarningTSACraig, Nowata, Rogers52 min
Apr 21, 2:30 PM CDTSevere Thunderstorm WarningTSAPushmataha45 min
Apr 21, 2:55 PM CDTSevere Thunderstorm WarningTSACraig, Rogers23 min
Apr 21, 2:56 PM CDTSevere Thunderstorm WarningTSAAdair, Cherokee, Sequoyah34 min
Apr 21, 3:08 PM CDTSevere Thunderstorm WarningTSALatimer, LeFlore, Pushmataha52 min
Apr 21, 3:17 PM CDTSevere Thunderstorm WarningTSADelaware, Ottawa25 min
Apr 21, 3:56 PM CDTSevere Thunderstorm WarningTSALeFlore49 min
Apr 21, 5:12 PM CDTSpecial Weather StatementTSALeFlore33 min
Apr 21, 5:21 PM CDTSevere Thunderstorm WarningTSALeFlore39 min

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.